MAUDE Adverse Event Report: MEDTRONIC IRELAND SENTRANT INTRODUCER SHEATH; INTRODUCER, CATHETER

MEDTRONIC IRELAND SENTRANT INTRODUCER SHEATH; INTRODUCER, CATHETER
Model Number SENSH1428W
Medical Device Problem Codes Leak/Splash (1354); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A sentrant sheath was used in the endovascular treatment of a patient.It was reported that during the procedure after sheath insertion and dilator removal there was difficulty drawing back from the sideport.It was reported that a kink was noted in the proximal portion of the sideport (in the clear tubing).There was no injury to the patient and it was possible to draw slowly from the side port.As per the physician, the cause of the event is believed to be device related.No additional clinical sequelae were reported and the patient is fine.

Brand Name
SENTRANT INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway,ie
IE 
MDR Report Key9888043
Report Number9612164-2020-01373
Device Sequence Number19054196
Product Code DYB
UDI-Device Identifier00643169792586
UDI-Public00643169792586
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K123990
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/13/2021
Device Model NumberSENSH1428W
Device Catalogue NumberSENSH1428W
Device Lot Number00147380
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2020
Initial Report FDA Received Date03/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight52